Saddlepoint distribution function approximations in biostatistical inference

Research output: Contribution to journalReview articlepeer-review

1 Scopus citations


Applications of saddlepoint approximations to distribution functions are reviewed. Calculations are provided for marginal distributions and conditional distributions. These approximations are applied to problems of testing and generating confidence intervals, particularly in canonical exponential families.

Original languageEnglish (US)
Pages (from-to)59-71
Number of pages13
JournalStatistical Methods in Medical Research
Issue number1
StatePublished - Jan 2002

All Science Journal Classification (ASJC) codes

  • Epidemiology
  • Statistics and Probability
  • Health Information Management


Dive into the research topics of 'Saddlepoint distribution function approximations in biostatistical inference'. Together they form a unique fingerprint.

Cite this